# SDR DALA2023102608810

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0032946) SEAT TRACK AT BS380, WL208 AND RBL45.5 HAS A GAUGE. REMOVED AND REPLACED SEAT TRACK AT MAIN CABIN FROM STA 370 TO STA 480 RBL 45.5 PER B737 SRM 51-40-02-0G PAR 9B, DWG# 143A5300 REV - AND B737 AMM 20-50-11-910.
